# SDR DALA12008433126

- Difficulty date: September 16, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 31,448 hours, 16,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuslage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA FLOOR SUPPORT  BTW FR65 TO FR66 Y-1732 UPPER FLANGE HOLE HAS CORROSION. R & R FLOOR SUPPORT IAW SRM 51-42-11.
